| Catalog Number |
0605640 |
| Medical Device Problem Codes |
Fracture (1260); Material Integrity Problem (2978)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/04/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H10: as the lot number for the device was not provided, a review of the device history records could not be performed.The return of the sample is pending.The investigation of the reported event is currently underway.H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device pending return.
Event or Problem Description
It was reported that during a port placement procedure, the hub of the puncture needle was allegedly found to be damaged.There was no reported patient injury.
Additional Manufacturer Narrative
H10: as the lot number for the device was provided, a review of the device history records is currently being performed.The device has been returned to the manufacturer for evaluation.The investigation of the reported event is currently underway.H10: (expiry date: 12/2026).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
H10: manufacturing review: a manufacturing review was not required as this is the only complaint reported to date for this product and lot.Investigation summary: one introducer needle was returned for evaluation.Gross visual, microscopic and functional evaluation were performed.Cracks were noted within the introducer needle hub.Upon infusion, small leaks were observed from the introducer needle hub.Therefore, the investigation is confirmed for the identified fracture issue and the investigation is unconfirmed for the reported material integrity issue as the specific damage such as fracture issue was identified during the investigation.The definitive root cause could not be determined based upon the available information.Labeling review: as the reported event did not allege a labeling or use related issue, a labeling review is not required.H10: d4 (expiration date: 12/2026).H11: section a through f ¿ the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : see h10.
Event or Problem Description